MedElevator Войти в исследования
← Поиск публикаций

DOI 10.11919/j.issn.1002-0829.214169

Медицинская библиотека · Shanghai archives of psychiatry · 2015

Sudden cardiac death after modified electroconvulsive therapy.

Wang Zhihui, Wang Jiyu

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sudden deaths associated with the use of electroconvulsive therapy are rare. In this case report a 58-year-old male with a 20-year history of bipolar disorder and no history or signs of cardiac illness died from cardiac arrest within one hour of receiving an initial session of modified electroconvulsive therapy (MECT) to treat a recurrent episode of non-psychotic mania. The patient regained consciousness and was medically stable immediately after the MECT session (which did not produce a convulsion) but deteriorated rapidly after transfer to the recovery room. It was not possible to conduct an autopsy, but the authors surmise that the most probable cause was that the use of haloperidol 17 hours prior to MECT exacerbated the cardiac effects of nonconvulsive MECT. The case highlights the need for a thorough cardiac work-up on patients being considered for MECT (possibly including assessment of cardiac enzymes in older individuals) and careful consideration of the concurrent use of antipsychotic medications and MECT.

Для цитирования: Wang Zhihui, Wang Jiyu. Sudden cardiac death after modified electroconvulsive therapy.. Shanghai archives of psychiatry. 2015. DOI: 10.11919/j.issn.1002-0829.214169.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.